MathSciNet Relay Station
MathSciNet bibliographic data
MR2331512 (2009e:33004) 33B15 (26A48 26A51)
Guo, Bai-Ni; Chen, Rong-Jiang; Qi, Feng A class of completely monotonic functions involving the polygamma functions. J. Math. Anal. Approx. Theory 1 (2006), no. 2, 124–134.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement